Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Approximate multiplicative groups in nilpotent Lie groups


Authors: David Fisher, Nets Hawk Katz and Irine Peng
Journal: Proc. Amer. Math. Soc. 138 (2010), 1575-1580
MSC (2010): Primary 20-XX; Secondary 05-XX
Published electronically: January 19, 2010
MathSciNet review: 2587441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize a result of Tao which describes approximate multiplicative groups in the Heisenberg group. We extend it to simply connected nilpotent Lie groups of arbitrary step.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20-XX, 05-XX

Retrieve articles in all journals with MSC (2010): 20-XX, 05-XX


Additional Information

David Fisher
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: fisherdm@indiana.edu

Nets Hawk Katz
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: nhkatz@indiana.edu

Irine Peng
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: kanamejun@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10078-1
PII: S 0002-9939(10)10078-1
Received by editor(s): January 29, 2009
Received by editor(s) in revised form: June 7, 2009
Published electronically: January 19, 2010
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.